# SDR SWIA201439028

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 28,850 hours, 26,419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE.  ADJUSTED THE GEAR EXTENDED PROXIMITY SWITCH AND SWUNG GEAR MULTIPLE TIMES.  NO DEFECTS OR FAULTS INDICATED IAW AMM.
